# SDR RAIA990311

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1379305A157
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7034 - STL - LOST ALL HYDRAULIC PRESSURE. MAINTENANCE REPLACED LEFT MAIN LANDING GEAR RADIUS ROD HYDRAULIC LINE. (M)
